# SDR AALA202212169489

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 62,868 hours, 36,751 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P8410
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 6,112 hours, 2,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ODOR IN REAR OF AIRCRAFT DURING CLIMB. AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
